Alert archive / Washington / Wind Advisories in 2020

Wind Advisory 6, NWS Spokane, WA

March 13, 20206 counties in Washington; Bonner County, Boundary County, Kootenai County, Idaho

NWS Spokane, WA issued this wind advisory at Mar 13, 2020, 3:43 AM PDT for 6 counties in Washington; Bonner County, Boundary County, Kootenai County, Idaho. It took effect at Mar 13, 2020, 4:00 PM PDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2020, 3:43 AM PDT (10:43 UTC)
In effect from
Mar 13, 2020, 4:00 PM PDT
Expired
Mar 14, 2020, 1:59 PM PDT
In force
22 hr
Issued by
NWS Spokane, WA

Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID, Adams County, WA, Douglas County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA

The radar

The Spokane radar (KOTX), 40 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2020-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2020-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2114 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

187 
WWUS76 KOTX 131043
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
343 AM PDT Fri Mar 13 2020

IDZ002-WAZ035-036-131845-
/O.NEW.KOTX.WI.Y.0006.200314T0600Z-200314T1500Z/
Coeur d'Alene Area-Upper Columbia Basin-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, and Rockford
343 AM PDT Fri Mar 13 2020

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PDT
SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Washington, Upper Columbia Basin and Spokane Area. 
  In Idaho, Coeur d'Alene Area.

* WHEN...From 11 PM this evening to 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-131845-
/O.NEW.KOTX.WI.Y.0006.200314T0300Z-200314T1500Z/
Northern Panhandle-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, and Eastport
343 AM PDT Fri Mar 13 2020

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT
SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Panhandle.

* WHEN...From 8 PM this evening to 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Sub-zero wind chills are possible overnight into Saturday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
203 
WWUS76 KOTX 131847
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1147 AM PDT Fri Mar 13 2020

IDZ002-WAZ035-036-140300-
/O.CON.KOTX.WI.Y.0006.200314T0600Z-200314T1500Z/
Coeur d'Alene Area-Upper Columbia Basin-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, and Rockford
1147 AM PDT Fri Mar 13 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM PDT SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...In Washington, Upper Columbia Basin and Spokane Area. 
  In Idaho, Coeur d'Alene Area.

* WHEN...From 11 PM this evening to 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-140300-
/O.CON.KOTX.WI.Y.0006.200314T0300Z-200314T1500Z/
Northern Panhandle-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, and Eastport
1147 AM PDT Fri Mar 13 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
PDT SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Panhandle.

* WHEN...From 8 PM this evening to 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Sub- zero wind chills are possible overnight into 
  Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
926 
WWUS76 KOTX 132229
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
329 PM PDT Fri Mar 13 2020

IDZ002-WAZ035-036-141500-
/O.EXT.KOTX.WI.Y.0006.200314T0300Z-200314T1500Z/
Coeur d'Alene Area-Upper Columbia Basin-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, and Rockford
329 PM PDT Fri Mar 13 2020

...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT
SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph
  expected. Localized gusts 50 to 55 mph, especially west of
  Spokane in the Upper Columbia Basin.

* WHERE...In Washington, Upper Columbia Basin and Spokane Area. 
  In Idaho, Coeur d'Alene Area.

* WHEN...From 8 PM this evening to 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Areas of blowing and drifting snow will significantly reduce
  visibility making for treacherous travel through Saturday,
  especially across the Columbia Basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-141500-
/O.EXT.KOTX.WI.Y.0006.200313T2300Z-200314T1500Z/
Northern Panhandle-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, and Eastport
329 PM PDT Fri Mar 13 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SATURDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Panhandle.

* WHEN...Until 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Sub-zero wind chills are expected overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
983 
WWUS76 KOTX 140554
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1054 PM PDT Fri Mar 13 2020

IDZ002-WAZ035-036-141500-
/O.CON.KOTX.WI.Y.0006.000000T0000Z-200314T1500Z/
Coeur d'Alene Area-Upper Columbia Basin-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, and Rockford
1054 PM PDT Fri Mar 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph 
  expected. Localized gusts 50 to 55 mph, especially west of 
  Spokane in the Upper Columbia Basin.

* WHERE...In Washington, Upper Columbia Basin and Spokane Area. 
  In Idaho, Coeur d'Alene Area.

* WHEN...From 8 PM this evening to 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing and drifting snow will significantly 
  reduce visibility making for treacherous travel through 
  Saturday, especially across the Columbia Basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-141500-
/O.CON.KOTX.WI.Y.0006.000000T0000Z-200314T1500Z/
Northern Panhandle-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, and Eastport
1054 PM PDT Fri Mar 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SATURDAY...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Panhandle. The Highway 95 corridor from
  Sandpoint to Rathdrum to Post Falls will likely experience the
  strongest gusts.

* WHEN...Until 8 AM PDT Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Sub-zero wind chills are expected overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
020 
WWUS76 KOTX 141446
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
746 AM PDT Sat Mar 14 2020

IDZ002-WAZ035-036-141900-
/O.EXT.KOTX.WI.Y.0006.000000T0000Z-200314T1900Z/
Coeur d'Alene Area-Upper Columbia Basin-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, and Rockford
746 AM PDT Sat Mar 14 2020

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 40 to 45
  mph expected. 

* WHERE...In Washington, Upper Columbia Basin and Spokane Area. 
  In Idaho, Coeur d'Alene Area.

* WHEN...Until noon PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Areas of blowing and drifting snow will significantly 
  reduce visibility making for treacherous travel through 
  Saturday, especially across the Columbia Basin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ001-141900-
/O.EXT.KOTX.WI.Y.0006.000000T0000Z-200314T1900Z/
Northern Panhandle-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, and Eastport
746 AM PDT Sat Mar 14 2020

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 40 to 45 
  mph expected.

* WHERE...Northern Panhandle. The Highway 95 corridor especially
  near Sandpoint will likely experience the strongest gusts.

* WHEN...Until noon PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
840 
WWUS76 KOTX 141755
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
1055 AM PDT Sat Mar 14 2020

IDZ002-WAZ035-036-141900-
/O.CAN.KOTX.WI.Y.0006.000000T0000Z-200314T1900Z/
Coeur d'Alene Area-Upper Columbia Basin-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Ritzville, Grand Coulee, Odessa, Wilbur, Coulee City, 
Spokane, Cheney, Davenport, and Rockford
1055 AM PDT Sat Mar 14 2020

...WIND ADVISORY IS CANCELLED...

Wind speeds across the area have fallen below advisory criteria.
However wind gusts from 30 to 35 mph will still be possible
through the afternoon. 

$$

IDZ001-142100-
/O.EXT.KOTX.WI.Y.0006.000000T0000Z-200314T2100Z/
Northern Panhandle-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, and Eastport
1055 AM PDT Sat Mar 14 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

* WHAT...Northeast winds 20 to 35 mph with gusts up to 40 to 45 
  mph expected.

* WHERE...Northern Panhandle. The Highway 95 corridor especially 
  near Sandpoint will likely experience the strongest gusts.

* WHEN...Until 2 PM PDT this afternoon.

* IMPACTS...Gusty winds could produce blowing and drifting snow as
  well as tree damage and additional power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
118 
WWUS76 KOTX 142059
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
159 PM PDT Sat Mar 14 2020

IDZ001-142200-
/O.CAN.KOTX.WI.Y.0006.000000T0000Z-200314T2100Z/
Northern Panhandle-
Including the cities of Sandpoint, Rathdrum, Bonners Ferry, 
Priest River, and Eastport
159 PM PDT Sat Mar 14 2020

...WIND ADVISORY IS CANCELLED...

Winds have weakened below advisory levels and thus the advisory
has been cancelled. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Mar 13, 3:33 AM PDT, 10 minutes earlier.

Area forecast discussion, Mar 13, 3:33 AM PDT, 10 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Spokane WA
333 AM PDT Fri Mar 13 2020

.SYNOPSIS...
Big weather changes arrive later today and last through the
weekend with blustery north winds, snow, and very cold
temperatures as an arctic front moves into the region. Poor travel
conditons expected Friday evening into Saturday. The work week
will start off dry and cold, but temperatures return to normal by
mid week.

&&

.DISCUSSION...

...MODERATE TO HEAVY SNOWFALL AND BLOWING SNOW EXPECTED ACROSS THE
INLAND NORTHWEST Friday INTO SATURDAY WITH FRIDAY EVENING COMMUTE
TO BE IMPACTED...

Today through Saturday night: This morning, a deepening low pressure
system dropping south from southern BC and then southeast across
the Gulf of Alaska and further deepen as it pushes closer towards
the Pacific Northwest. IR satellite imagery shows a deep moisture
field ahead of the upper trough that is advancing southeast then
extends east into the Inland Northwest. This system will exert its
influence across the region into the weekend.

The most favorable dynamics aloft will advance in force with a
deepening upper level low that will begin to exert its greatest
influence by this evening and continue to provide the necessary
combination of forcing and moisture flux across the region through
Saturday morning. That said, we will see continued low and mid-
level moistening across much of the northern half of the CWA with
an accompanying increase in isentropic ascent across northeast
Washington and the Northern Idaho Panhandle. As this plays out, a
tightening of temperature and pressure gradients will signal the
entrance of a strong arctic frontal boundary that increases a low-
level easterly downslope flow off of the higher terrain across
the northern zones. As the northeast winds ramp up across the
basin, orographics will then play an increasing role with regards
to snow production along the east slopes of the northern Cascades
which will continue through overnight hours. These favorable
dynamics aloft ahve the potential to overcome the drying affect
of the downslope flow off of the Panhandle Mountains and further
bring the best chances for snow further east across the basin
tonight into Saturday morning.

The Northerly winds will also increase today and peak overnight
into Saturday morning. The combination of strong winds and
fresh, relatively dry snow, will create the potential for patchy
blowing snow especially in the northern Idaho. A transient low
pressure circulation appearing as far down as 850 mbs in HIRes
model guidance will linger over the basin Saturday morning but
quickly fill during the subsequent afternoon. Snow will then
decrease with time with less accumulations by the afternoon hours
and surface convergence slows as well. Winds will continue to be
breezy adding to the threat of blowing snow into the afternoon as
cold Arctic air continues to filter down across the region.
Temperatures will be much colder than average with highs only
expected to top out in the mid 20s to lower 30s for many locations
on Saturday.

* Snow Amounts: Storm total of 3 to 5 inches of snow accumulation
  across the northern rim of the basin and into the mountains from
  the Cascades to the Northern Panhandle. Snow amounts will decrease
  further south across the basin into the Spokane/Coeur
  d`Alene corridor, Palouse and Central Panhandle Mountains with 1
  to 3 inches expected.

* Winds: Strongest wind gusts of 40 to 50 mph will be possible
  down the Purcell Trench with peak gusts occurring tonight into
  Saturday morning. The Okanogan Valley, Waterville Plateau and
  the basin will see wind gusts in the range of 35 to 45 mph.

* Impacts: A wide variety of impacts are possible with this late
  winter storm with possible impacts to this evening commute. Snow
  amounts alone will not be as large a concern than the increasing
  winds ablating fresh dry snow over parts of the CWA. The basin
  should see at least a couple of inches of snow, and that Coupled
  with the increasing winds could raise concerns for reduced
  visibility due to patchy blowing snow. The areas at most risk
  will still be down the Purcell Trench and down the Okanogan
  Valley and onto the Waterville Plateau. The potential for near .
  Blizzard like conditions are possible for those areas. Moderate
  to heavy snow is still expected across the Okanogan Highlands
  and Northeast Mountains as well. A winter storm warning has been
  Issued for these areas as well. Much of the rest of the Inland
  Northwest is covered with a winter weather advisory. A wind
  advisory has also been issued to address the windy conditions
  over northern Idaho Panhandle that continues west and southwest
  into the Columbia Basin.

* Wind Chills: Winds will be blustery with wind chills still
  expected To drop below zero across the Northern Panhandle both
  Saturday morning and again Sunday morning even though winds
  start winding down but ambient temperatures will remain mostly
  in the single digits. Single digit wind chills are possible down
  the Okanogan Valley and out across the basin through the weekend
  as well. /ayoung

Saturday night through Sunday:  With the passage of the arctic
front, brisk northeast to north winds continue, especially from
the Purcell Trench of north Idaho and across the Columbia Basin.
Patchy blowing and drifting snow will be a concern mainly through
Saturday evening. While the gustiness decreases late Saturday
night into Sunday morning, daytime mixing will bring a return of
the gusts for Sunday afternoon. Skies gradually clear Saturday
night from the north as snow showers chances remain on the upslope
side of the northern Blue mountains. Strong cold air advection
and radiational cooling will lead to one of the coldest nights of
the season, even more so where the winds are able to decouple.
Many record low temperatures may be broken by Sunday morning. The
track of the cutoff low looks slow to depart the region, and
there’s the potential of wrap around moisture with an embedded
shortwave to brush southeast Washington Sunday. This would elevate
the snow shower chances into the lower Columbia Basin and
Palouse. Any additional snow amounts will be light given the drier
air mass. Daytime temperatures are expected to rise above
freezing in most areas.

Monday through Thursday: The cutoff low continues to sink further
south from Oregon into California, allowing a drier northerly flow
to invade the region. Winds aloft become light as a col sets up
over the region, while surface winds become light as well.
Temperatures profiles gradually moderate and should experience
warming each day. While daytime high return to normal by mid week,
the dry airmass will yield to sub freezing overnight lows for much
of the week. The low elevation snow pack will slowly erode. It
will remain dry for Monday and Tuesday, although could see a
return of patchy fog in the northern valleys. By mid week, the
models show the cutoff low opening into an upper trough as it
swings inland. Moisture creeps northward into southern Idaho and
Oregon and could see the potential of afternoon convection
developing as close as southeast Washington into the southern ID
panhandle on Wednesday and Thursday. /rfox.

&&

.AVIATION...
06Z TAFS: The evening runs of the NAM and GFS have trended slower
with the development of precipitation on Friday. For the Spokane
and Coeur d'Alene TAFs, predominant precipitation has been delayed
until after 00z. The Wenatchee and Chelan areas look to have the
best shot of steady precipitation Friday afternoon and evening.
The prevailing precipitation type should be snow at KEAT, but may
struggle to accumulate until the evening with the arrival of
colder northeast winds. The chance for accumulating snow will
increase in the evening and through Saturday morning at Moses
Lake, Spokane and Coeur d'Alene. North or northeast winds will
become quite gusty late in the afternoon and especially in the
evening at Coeur d'Alene, Moses Lake, Spokane, and possibly
Pullman. /GKoch

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        39  14  27  11  36  20 /  50  90  70   0  10  10
Coeur d'Alene  38  14  27  12  35  20 /  40  70  60   0  10  10
Pullman        43  24  35  19  37  22 /  30  80  70  10  20  20
Lewiston       50  31  42  24  44  28 /  10  70  60  10  30  10
Colville       40  14  30   9  40  18 /  40  90  70   0   0  10
Sandpoint      34  10  22   8  34  19 /  40  80  80   0  10  10
Kellogg        36  13  25  11  33  19 /  50  90  80   0  20  20
Moses Lake     45  20  32  18  37  21 /  70  80  50   0  20  10
Wenatchee      40  20  31  18  37  23 /  90  90  50   0  20  10
Omak           39  19  32  16  40  22 /  70  80  50   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Weather Advisory from 11 PM this evening to 11 AM PDT
     Saturday for Idaho Palouse.

     Winter Weather Advisory from 5 PM this afternoon to 11 AM PDT
     Saturday for Coeur d'Alene Area.

     Wind Advisory from 11 PM this evening to 8 AM PDT Saturday for
     Coeur d'Alene Area.

     Winter Storm Warning from 5 PM this afternoon to 11 AM PDT
     Saturday for Northern Panhandle.

     Winter Weather Advisory from 11 PM this evening to 11 AM PDT
     Saturday for Central Panhandle Mountains.

     Wind Advisory from 8 PM this evening to 8 AM PDT Saturday for
     Northern Panhandle.

WA...Winter Storm Warning from 8 AM this morning to 11 AM PDT
     Saturday for Okanogan Highlands.

     Winter Weather Advisory from 11 PM this evening to 11 AM PDT
     Saturday for Washington Palouse.

     Winter Weather Advisory from 5 PM this afternoon to 11 AM PDT
     Saturday for Moses Lake Area-Spokane Area-Upper Columbia
     Basin.

     Wind Advisory from 11 PM this evening to 8 AM PDT Saturday for
     Spokane Area-Upper Columbia Basin.

     Winter Storm Warning from 5 PM this afternoon to 11 AM PDT
     Saturday for Northeast Mountains.

     Winter Weather Advisory from 8 AM this morning to 11 AM PDT
     Saturday for East Slopes Northern Cascades.

     Winter Weather Advisory from 8 AM this morning to 11 AM PDT
     Saturday for Wenatchee Area.

     Winter Storm Warning from 8 AM this morning to 11 AM PDT
     Saturday for Okanogan Valley-Waterville Plateau.

&&
Hazardous weather outlook, Mar 12, 3:56 AM PDT, 23 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
356 AM PDT Thu Mar 12 2020

IDZ003-026-027-WAZ031>033-131100-
Idaho Palouse-Lewiston Area-Lewis and Southern Nez Perce Counties-
Northeast Blue Mountains-Lower Garfield and Asotin Counties-
Washington Palouse-
356 AM PDT Thu Mar 12 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Winter returns by this weekend with brisk east-northeast winds,
below normal temperatures and light snow likely Friday night into
Saturday. Cold temperatures will continue Sunday into early next
week.

IDZ002-004-WAZ034>036-044-131100-
Coeur d'Alene Area-Central Panhandle Mountains-Moses Lake Area-
Upper Columbia Basin-Spokane Area-Waterville Plateau-
356 AM PDT Thu Mar 12 2020

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...East Central Washington and Northeast
Washington.

.DAY ONE...TODAY AND TONIGHT

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Winter returns by this weekend with blustery northeasterly winds,
very cold temperatures and snow likely Friday night into
Saturday. There is the potential for light to moderate snow in
both the mountains and valleys. Cold temperatures will continue
Sunday into early next week.

IDZ001-WAZ037-038-041>043-131100-
Northern Panhandle-Northeast Mountains-Okanogan Highlands-
Wenatchee Area-East Slopes Northern Cascades-Okanogan Valley-
356 AM PDT Thu Mar 12 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Winter returns by this weekend with blustery north-northeast
winds, very cold temperatures and snow likely Friday night into
Saturday. There is the potential for moderate snow in both the
mountains and valleys. Cold temperatures will continue Sunday into
early next week.

Nearby

Wind Advisories in Washington, 2020Wind Advisories in Idaho, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.